# SDR AT9900340

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, DURING ACCOMPLISHMENT OF SB 57-200, FOUND A CRACK AT THE LOWER EDGE SPAR WEB OUTBOARD OF XCW 58 FITTING.  REPAIRED AFT SPAR WEB LEFT SIDE AT XCW 58, ALODINED, PRIMED, AND INSTALLED REPAIR IAW SB 57-200 AND DRAWING NR 5935248.
